# SDR 2002FA0000813

- Difficulty date: June 27, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N37NY
- Make and model: Boeing 737-400
- Aircraft serial: 23976
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 1117A
- Condition: Twisted
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY EVACUATION DEMONSTRATION REQUIRED BY FAR PART-125, THE RT FORWARD EMERGENCY ESCAPE SLIDE INFLATED IN A TWISTED CONDITION WHICH POSITIONED THE SLIDE IN A VERTICAL POSITION RENDERING IT UNUSABLE.   A PHONE CALL TO THE MANUFACTURER REVEALED THAT THIS SAME SITUATION HAD BEEN REPORTED TO THEM ON SEVERAL OCCASIONS. THE MANUFACTURER STATED THAT THE PACKING AND FOLDING PROCEDURE HAD BEEN RECENTLY REVISED (5/11/02) TO ELIMINATE THIS PROBLEM FROM RECURRING.
